Alert archive / Missouri / River Flood Warnings in 2015

River Flood Warning 37, NWS St. Louis, MO

June 8, 2015Lincoln County, Missouri

NWS St. Louis, MO issued this river flood warning at Jun 8, 2015, 9:09 AM CDT for Lincoln County, Missouri. It took effect at Jun 8, 2015, 10:32 AM CDT. It was in force for 46 hr.

The area

The outline as issued.

The facts

Issued
Jun 8, 2015, 9:09 AM CDT (14:09 UTC)
In effect from
Jun 8, 2015, 10:32 AM CDT
Expired
Jun 10, 2015, 8:42 AM CDT
In force
46 hr
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Flood severity
Minor

County Lincoln County, MO

The radar

The St Louis radar (KLSX), 39 km from the middle of the area, began a volume at 14:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Cuivre River at Troy (TRYM7). The gauge peaked at 24.47 ft at Jun 8, 2015, 9:00 PM CDT.

actionminormoderate102006/0806/0906/1006/11
Action stage
19 ft
Minor stage
21 ft
Moderate stage
25 ft
Major stage
29 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05514500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

185 
WGUS43 KLSX 081409
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
909 AM CDT MON JUN 8 2015

...The National Weather Service in St. Louis has issued a flood 
warning for the following river in Missouri... 


  Cuivre River near 
  
        Troy 
  

.This Flood Warning is a result of 1-2 inches of rainfall across the
basin last evening...


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rains could cause river levels to rise even higher than 
predicted.  The National Weather Service will monitor this developing
situation and issue follow up statements as conditions or forecasts 
change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.

&&

MOC113-091409-
/O.NEW.KLSX.FL.W.0037.150609T0800Z-150610T1342Z/
/TRYM7.1.ER.150609T0800Z.150609T1200Z.150609T1342Z.NO/
909 AM CDT MON JUN 8 2015

The National Weather Service in St. Louis has issued a 

* Flood Warning for 
  The Cuivre River near Troy
* From this afternoon to Tuesday morning.
* At 9:00 AM Monday the stage was 19.5 feet.
* Flood stage is 21.0 feet.
* Minor flooding is forecast.
* Forecast:  The river is forecast to rise above flood stage this afternoon and 
  crest near 21.4 feet late tonight. Additional rises are possible. 

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     06/09  06/10  06/11  06/12  06/13

Cuivre River
  Troy            21.0   19.47      21.4   14.7   11.3    9.9    8.9


&&


LAT...LON 3901 9100 3903 9095 3895 9089 3893 9090




$$
4 follow-up statements
804 
WGUS83 KLSX 081458
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
958 AM CDT MON JUN 8 2015

...The flood warning continues for the following rivers in 
Missouri...

 
  Cuivre River near Troy 
  

  Mid Fork Salt River near Holliday 
  

.This Flood Warning is a result of 1-3 inches of rainfall across the
area...


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rains could cause river levels to rise even higher than 
predicted.  The National Weather Service will monitor this developing
situation and issue follow up statements as conditions or forecasts 
change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.

&&

MOC113-091458-
/O.EXT.KLSX.FL.W.0037.150608T1532Z-150610T1507Z/
/TRYM7.1.ER.150608T1532Z.150609T0000Z.150609T1507Z.NO/
958 AM CDT MON JUN 8 2015

The Flood Warning continues for
  The Cuivre River near Troy
* Until Tuesday morning.
* At 9:30 AM Monday the stage was 20.2 feet.
* Flood stage is 21.0 feet.
* Minor flooding is forecast.
* Forecast:  The river will rise above flood stage late this 
  morning and is forecast to crest near 23.8 feet this evening.
  Additional rises are possible.
* Impact:  At 23.5 feet...Near this height, State Highway H near the 
  West Fork Cuivre River bridge will be closed due to flooding.
* Impact:  At 23.2 feet...Gravens Road begins flooding north of 
  Highway C.
* Impact:  At 23.1 feet...Water begins covering Frenchman Bluff Road 
  (County Road 658) just west of the Cuivre River bridge.
* Impact:  At 23.0 feet...Considerable agricultural land is flooded 
  between Troy and Moscow Mills.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     06/09  06/10  06/11  06/12  06/13

Cuivre River
  Troy            21.0   20.20      22.3   14.7   11.5   10.0    9.0


&&


LAT...LON 3901 9100 3903 9095 3895 9089 3893 9090




$$

MOC137-091458-
/O.EXT.KLSX.FL.W.0034.000000T0000Z-150610T1031Z/
/PMZM7.1.ER.150608T0837Z.150609T0000Z.150609T0831Z.UU/
958 AM CDT MON JUN 8 2015

The Flood Warning continues for
  The Mid Fork Salt River near Holliday
* Until late tonight.
* At 9:30 AM Monday the stage was 18.5 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast:  The river is forecast to crest near 18.8 feet this
  evening before falling back below flood stage overnight tonight.
* Impact:  At 19.0 feet...Wastewater lift station begins flooding at 
  about this height.  Water was 16 ft deep in July 2008.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     06/09  06/10  06/11  06/12  06/13

Salt River
  Holliday        17.0   18.47      15.9    8.9    6.0    4.9    4.4


&&


LAT...LON 3957 9229 3959 9225 3950 9197 3947 9199
      3952 9221                       



$$
316 
WGUS83 KLSX 090200
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
900 PM CDT MON JUN 8 2015

...The flood warning continues for the following river in Missouri...
 
  
             The Cuivre River near
             
              ...Troy
              

.This Flood Warning is a result of 1 to 2 inches of rain yesterday.


PRECAUTIONARY/PREPAREDNESS ACTIONS...


The National Weather Service will continue to monitor this situation
and issue follow up statements as conditions or forecasts change.

Safety message: Never drive any vehicle through flooded areas.
The water may be too deep to allow for safe passage.

This product, along with additional weather and stream information, 
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.

&&

MOC113-100200-
/O.EXT.KLSX.FL.W.0037.000000T0000Z-150610T2055Z/
/TRYM7.1.ER.150608T1515Z.150609T1200Z.150609T2055Z.NO/
900 PM CDT MON JUN 8 2015

The Flood Warning continues for
  the Cuivre River near Troy
* At 8:30 PM Monday the stage was 24.4 feet.
* Flood stage is 21.0 feet.
* Minor flooding is forecast.
* Forecast: The river will rise to near 24.9 feet by tomorrow morning.
  The river will fall below flood stage tomorrow afternoon.
* Impact:  At 24.8 feet...Near this height...Second Street in Moscow 
  Mills begins flooding near the Byrd Street intersection.
* Impact:  At 23.5 feet...Near this height, State Highway H near the 
  West Fork Cuivre River bridge will be closed due to flooding.


&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     06/09  06/10  06/11  06/12  06/13

Cuivre River
  Troy            21.0   24.41      24.9   11.6    8.2    7.3    7.0


&&


LAT...LON 3901 9100 3903 9095 3895 9089 3893 9090




$$
993 
WGUS83 KLSX 091116
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
616 AM CDT TUE JUN 9 2015

...The flood warning continues for the following rivers in 
Missouri...

 
  Cuivre River near Troy 

  Mid Fork Salt River near Holliday  
  

.This Flood Warning is a result of heavy rainfall across the basins
Sunday evening...


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rains could cause river levels to rise even higher than 
predicted.  The National Weather Service will monitor this developing
situation and issue follow up statements as conditions or forecasts 
change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.

&&

MOC113-101116-
/O.EXT.KLSX.FL.W.0037.000000T0000Z-150610T1630Z/
/TRYM7.1.ER.150608T1515Z.150609T1200Z.150609T1630Z.NO/
616 AM CDT TUE JUN 9 2015

The Flood Warning continues for
  The Cuivre River near Troy
* Until early this afternoon.
* At 6:00 AM Tuesday the stage was 22.6 feet.
* Flood stage is 21.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast:  The river crested near 24.5 feet last evening and is forecast
  to fall below flood stage around noon today.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     06/10  06/11  06/12  06/13  06/14

Cuivre River
  Troy            21.0   22.64      11.6    8.2    7.3    7.0    6.8


&&


LAT...LON 3901 9100 3903 9095 3895 9089 3893 9090




$$

MOC137-101115-
/O.EXT.KLSX.FL.W.0034.000000T0000Z-150610T2000Z/
/PMZM7.1.ER.150608T0837Z.150608T1845Z.150609T1800Z.UU/
616 AM CDT TUE JUN 9 2015

The Flood Warning continues for
  The Mid Fork Salt River near Holliday
* Until this evening.
* At 6:00 AM Tuesday the stage was 17.2 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast:  The river is forecast to remain just above flood stage through
  early this afternoon before falling back below flood stage by this evening.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     06/10  06/11  06/12  06/13  06/14

Salt River
  Holliday        17.0   17.20       6.2    4.9    4.5    4.5    4.4


&&


LAT...LON 3957 9229 3959 9225 3950 9197 3947 9199
      3952 9221                       



$$
795 
WGUS83 KLSX 091427
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
927 AM CDT TUE JUN 9 2015

...The flood warning is cancelled for the following river in 
Missouri...
 
 
  Cuivre River near 
  
        Troy
  

.This will be the final statement for this flood event...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

The National Weather Service will monitor this developing
situation and issue follow up statements as conditions or forecasts 
change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.

&&

MOC113-091457-
/O.CAN.KLSX.FL.W.0037.000000T0000Z-150610T1630Z/
/TRYM7.1.ER.150608T1515Z.150609T0330Z.150609T1310Z.NO/
927 AM CDT TUE JUN 9 2015

The Flood Warning is cancelled for
  The Cuivre River near Troy.
* At 9:00 AM Tuesday the stage was 20.2 feet.
* Flood stage is 21.0 feet.
* Fell below flood stage at  8:10 AM Tuesday.
* Forecast:  The river is forecast to continue to fall to 8.2 feet Wednesday 
  morning.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     06/10  06/11  06/12  06/13  06/14

Cuivre River
  Troy            21.0   20.21       8.2    7.1    6.7    6.6    6.5


&&


LAT...LON 3901 9100 3903 9095 3895 9089 3893 9090




$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Jun 8, 6:44 AM CDT, 2 hours 25 minutes earlier.

Area forecast discussion, Jun 8, 6:44 AM CDT, 2 hours 25 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
644 AM CDT Mon Jun 8 2015

.SHORT TERM:  (Through Late This Afternoon)
Issued at 422 AM CDT Mon Jun 8 2015

Thunderstorms continue to move through mainly east central and
southeast MO and southwest IL along and ahead of a weakening cold
front moving southeastward through our area.  These storms were very
efficient at producing high rainfall rates.  The front will continue
moving southeastward today as an upper level trough moves eastward
through the Great Lakes region.  The models continue to depict
strong upper level divergence this morning across portions of
central and southeast MO and southwest IL in the right entrance
region of an upper level jet streak moving northeastward through the
Great Lakes region just ahead of the upper level trough.  Most of
the precipitation this morning should occur across southeast MO and
southwest IL, generally south and east of STL.  The potential for
more showers/storms will continue across parts of southeast MO and
southwest IL this afternoon, with some of the models indicating the
possibility of a band of post frontal showers and storms moving
southeastward through west central and southwest IL this afternoon
into the evening hours in an area of enhanced instability ahead of a
northwest flow shortwave.

GKS

.LONG TERM:  (Tonight through Sunday)
Issued at 422 AM CDT Mon Jun 8 2015

May continue to have a few lingering showers/storms across parts of
IL and southeast MO this evening until the upper level trough shifts
east of our region and the atmosphere stabilizes.  Slightly cooler,
more normal minimum temperatures for tonight.  Tranquil and dry
weather on tap for Tuesday and Tuesday night.  Warmer and more humid
conditions Wednesday as the upper level ridge over the southern
Plains tries to build back northeastward into our area and the
850 mb temperatures rise.  A front will try to sag southward into
northeast MO and west central IL Wednesday afternoon and night.
While there will be little if any upper level forcing for convective
initiation along this front, plus possibly enough CIN to cap the
atmosphere Wednesday afternoon, there may eventually be scattered
convection along it Wednesday night as low to mid level warm air
advection increases ahead of a shortwave moving through the northern
Plains as indicated by the GFS and NAM models.  The ECMWF model
keeps the front north of our area and hence keeps it dry across our
forecast region through Wednesday night.  Thursday looks warm again
as the front lifts back northward with strong s-swly low level flow
in the warm sector and the convection mainly north and west of our
area.  More active weather for Friday into the weekend as an upper
level trough moving through the Great Lakes region sends a cold
front southeastward into our forecast area on Friday.  This front
will stall out over our area Friday night, and then begin to move
back northward as a warm front on Saturday as an upper level ridge
tries to build into our area from the southeastern US.

GKS

&&

.AVIATION:  (For the 12z TAFs through 12z Tuesday Morning)
Issued at 632 AM CDT Mon Jun 8 2015

A weak cold front extended from central IL through central MO early
this morning as was moving slowly to the southeast. A narrow band
of stratus was located along and ahead of the front with flight
conditions ranging from LIFR to low MVFR. KCOU will experience
LIFR for possibly several more hours. The St. Louis area is a
tough call but given the upstream stratus opted for a TEMPO group
of low-end MVFR cigs. Anticipating that by 15-16z all the
terminals should be VFR and remain that way for the remainder of
the forecast period.

Specifics for KSTL:

The bulk of the precipitation appears to be over but a brief
shower or few sprinkles will be possible through mid morning.
Otherwise watching a band of stratus consisting of IFR to low-end
MVFR cigs. This stratus may impact the terminal for several hours
this morning and have opted for a TEMPO group. By 15-16z the flight
conditions should be VFR and remain that way for the remainder of
the forecast period.

Glass

&&

.LSX WATCHES/WARNINGS/ADVISORIES:
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Jun 8, 8:53 AM CDT, 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
853 AM CDT MON JUN 8 2015

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-091200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
853 AM CDT MON JUN 8 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE EXPECTED THIS MORNING ACROSS SOUTHEAST MISSOURI
AND SOUTHWEST ILLINOIS. A FEW OF THE STORMS MAY PRODUCE LOCALLY
HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY AND WEDNESDAY NIGHT
ACROSS NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS...THEN FOR
MUCH OF THE AREA THURSDAY THROUGH SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

CVKING

In the hours before

Local storm report, Jun 8, 7:48 AM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
748 AM CDT MON JUN 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0716 AM     HEAVY RAIN       2 NE GREENVILLE         38.91N  89.38W
06/08/2015  M3.46 INCH       BOND               IL   CO-OP OBSERVER

&&

GOSSELIN
Local storm report, Jun 8, 7:49 AM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
749 AM CDT MON JUN 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       HILLSBORO               39.16N  89.48W
06/08/2015  M2.90 INCH       MONTGOMERY         IL   CO-OP OBSERVER

&&

GOSSELIN
Local storm report, Jun 8, 7:50 AM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
750 AM CDT MON JUN 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       RAMSEY                  39.14N  89.11W
06/08/2015  M4.11 INCH       FAYETTE            IL   CO-OP OBSERVER

&&

GOSSELIN
Local storm report, Jun 8, 7:58 AM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
758 AM CDT MON JUN 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0754 AM     HEAVY RAIN       PATOKA                  38.75N  89.10W
06/08/2015  M4.13 INCH       MARION             IL   CO-OP OBSERVER

&&

GOSSELIN
Local storm report, Jun 8, 8:12 AM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
812 AM CDT MON JUN 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 AM     FLOOD            5 SSE CLARENCE          39.68N  92.22W
06/08/2015                   SHELBY             MO   DEPT OF HIGHWAYS

            ROUTE DD CLOSED IN BOTH DIRECTIONS DUE TO WATER ON
            ROADWAY FROM OTTER CREEK.

&&

GOSSELIN
Local storm report, Jun 8, 8:13 AM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
813 AM CDT MON JUN 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 AM     FLOOD            4 SW SHELBINA           39.65N  92.09W
06/08/2015                   MONROE             MO   DEPT OF HIGHWAYS

            ROUTE A CLOSED IN BOTH DIRECTIONS FROM ROUTE W AND
            COUNTY ROAD 194 DUE TO WATER ON ROADWAY FROM CROOKED
            CREEK.

&&

GOSSELIN

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 7:01 PM CDTSevere Thunderstorm WarningLSXKnox, Lewis29 min
Jun 7, 7:59 PM CDTAreal Flood AdvisoryLSXKnox, Lewis, Marion, Shelby6 hr
Jun 7, 9:14 PM CDTAreal Flood AdvisoryLSXMonroe, Shelby6 hr
Jun 7, 9:34 PM CDTRiver Flood WarningLSXSaint Charles49 days
Jun 7, 10:15 PM CDTSevere Thunderstorm WarningLSXAudrain, Boone, Monroe48 min
Jun 7, 10:38 PM CDTFlash Flood WarningLSXMonroe, Shelby8 hr
Jun 8, 12:38 AM CDTFlash Flood WarningLSXAudrain, Boone8 hr
Jun 8, 3:38 AM CDTRiver Flood WarningLSXMonroe54 hr
Jun 8, 6:29 AM CDTAreal Flood WarningLSXMonroe, Shelby5 hr
Jun 8, 6:40 AM CDTRiver Flood WarningLSXMarion34 hr
Jun 8, 8:27 AM CDTAreal Flood WarningLSXAudrain, Boone5 hr
Jun 8, 10:41 AM CDTAreal Flood WarningLSXShelby22 hr
Jun 8, 2:12 PM CDTSevere Thunderstorm WarningLSXLewis63 min
Jun 8, 4:42 PM CDTSevere Thunderstorm WarningLSXPike48 min
Jun 8, 5:09 PM CDTSevere Thunderstorm WarningLSXLincoln, Pike51 min
Jun 8, 6:08 PM CDTSevere Thunderstorm WarningLSXAudrain, Lincoln, Montgomery, Pike25 min

Nearby

River Flood Warnings in Missouri, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.